| Model Number |
7818 |
| Medical Device Problem Code |
Missing Test Results (3267)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/13/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Due to the covid-19 pandemic, the investigation for this event will be delayed.We will however, send the follow-up report as soon as our laboratory services are able to return to normal.The patient/family was the initial reporter, so personal information was not entered.No information was captured as the customer's age and weight were not provided.
Event or Problem Description
The customer stated that he performed a blood glucose test on the contour next one meter on (b)(6) 2020 and obtained a reading of 85 mg/dl at 6:00 a.M.The time set on the meter was incorrect.During the call, the customer corrected the time on the meter, however, the last reading provided by the customer from the meter memory was the reading obtained on (b)(6) 2020 at 6:04 p.M., which was 85 mg/dl.The customer stated that the reading from (b)(6) 2020 was not being stored in the memory of the meter.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.A replacement meter kit was sent to the customer.
Additional Manufacturer Narrative
The customer returned the suspected contour next one meter for evaluation.In-house testing was performed using the returned meter with in-house contour next test strips and in-house contour next control solution.Testing was also performed using the returned meter with in-house contour next test strips and in-house breeze2 control solution to simulate as blood.All readings obtained during in-house testing were properly stored in meter's memory with correct time stamps.Additionally, a device history record was reviewed for the suspected contour next one meter and no manufacturing anomalies were found.